# SDR SWIA2025F01429

- Difficulty date: September 15, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICING ACCESS DOOR CUTOUT INTERNAL DOUBLER HAS CORROSION DAMAGE ON THE LEFT SIDE OF THE ACCESS DOOR HINGE.  REMOVED AND REPLACED WASTE SERVICING DOOR CUTOUT INTERNAL DOUBLER REF EMB SRM 51-40-08. SEE CONTINUE CARD FOR WORK PERFORMED. PART REPLACED WITH OEM  PART. NO CHANGE TO WEIGHT AND BALANCE.
